# SDR SWI202408260787

- Difficulty date: June 16, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH MLG WHEEL WELL TIRE BURST PANEL ATTACH ANGLE ON THE FWD SIDE OF WHEEL WELL IS CORRODED. (MARKED)     (C-CHECK RO 8/24/2024)    TIRE BURST ANGLE P/N CC670-10338-1 ON L/H WING REAR SPAR HAS EXFOLIATED CORROSION ON MULTIPLE ELEMENTS ACROSS ENTIRE LENGTH OF PART. THERE IS NO ALLOWABLE DAMAGE LIMITS PROVIDED FOR THE TIRE BURST STRUCTURE. REMOVED L/H TIRE BURST ANGLE REF: CRJ 900 SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED P/N CC670-10338-2. DRILLED AND LOCATED P/N CC670-10338-1 REF CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED P/N CC670-10338-1 REF CRJ 900 SRM 51-42-21-001-001-A01. AND DWG# CC670-10320 REV -F. COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
